Problem of shadow in the Lobachevski space

Authors

  • A. V. Kostin

Abstract

We consider the problem of shadow in a hyperbolic space. This problem can be regarded as a problem of finding conditions guaranteeing that points belong to a generalized convex hull of the family of balls.

Downloads

Published

25.11.2018

Issue

Section

Research articles

How to Cite

Kostin, A. V. “Problem of Shadow in the Lobachevski Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 11, Nov. 2018, pp. 1525-32, https://umj.imath.kiev.ua/index.php/umj/article/view/1656.